# SDR 3EJA957JS101722

- Difficulty date: October 17, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N957JS
- Make and model: Cessna 750
- Aircraft serial: 7500128
- Aircraft time: 7,303 hours, 5,680 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 82182
- Part serial: 2404
- Condition: Failed
- Location: Mlg
- Part time: 4,933 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP, NO LDG INDICATORS WERE ILLUMINATED.
